MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 4 POR; ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 4 POR; ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY
Catalog Number 150611004
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 01/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the unk knee tibial tray attune rp was involved in a revision of a cementless tibia within the past nine months.The event involved suspected aseptic loosening, with the most recent patient developing a tibial cyst.The surgeon revised a cementless femur following cyst formation and performed three known cementless tibial revisions, as well as two post-trauma tibial tray revisions.The surgeon changed the construct from all cementless crrp to hybrid crrp, cementing the tibia for all cases.The impacted device was an implant and was explanted during the revision procedure.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: as the catalog/model number was not provided, the (01)gtin is not available.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary
=
> no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot
=
> there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: a1, b5, d4 (lot, expiration date), g4 pma/510(k), h4 corrected: d1, d2a, d2b, d4 (catalog, primary udi number).
 
Event or Problem Description
Additional information received states that the operative side is left.
 
Event or Problem Description
Additional information received from medical advisor on 14.04.2026."one lady was pretty big person - solid, she was doing okay and had a fall and kept complaining of knee pain for a long time, 15-19 month showed too much activity on bone scan, she was subsequently revised."just a bit of additional bone scan activity that persisted."electrican went back to work early - after 3m or less the ywere back to work it¿s a physical job in the country".Got the biomechanics reports - fibrosis ingrowth."another retired carpenter - did well for 3 months, jumped into a pool and bottomed out.At the time he almost vomited with pain.Had ongoing discomfort and was revised."another guy who had loosening on femur, retired tough guy, total knee, went on do a 1000km walk 2-3 months post surgery.Suffered aseptic loosening of femur."another lady late 60s, she kept complaining of pain, wondered if she got osteoporosis.Bone scan results showed aseptic loosening of baseplate.Not active lifestyle".
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ATTUNE RP TIB BASE SZ 4 POR
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24615413
Report Number1818910-2026-04875
Device Sequence Number9639966
Product Code NJL
UDI-Device Identifier10603295416265
UDI-Public(01)10603295416265(17)321031(10)4003728
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150611004
Device Lot Number4003728
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by Manufacturer03/20/2026
04/14/2026
Initial Report FDA Received Date03/17/2026
Supplement Report FDA Received Date03/23/2026
04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown